Procrastinator Extraordinaire (nightmer) wrote in vaginapagina,
Procrastinator Extraordinaire
nightmer
vaginapagina

Annoying Symptoms: Birth Control or Just My Body?

Details: I'm 24, was on the Minipill for 3.5 years (almost continuously), no known hormonal issues (no obvious signs of PCOS or anything).  Occasionally get migraines but also ovarian cysts so I'm on the fence about using a combined pill.

When I started the POP I had no real side effects.  But I've noticed my libido seemed to be lowered over the last half a year.  My periods have also been a bit heavier and crampier, and I've noticed more dark hair growing on my chin/nipples (which started a little when I first began the minipill).  About 3 months ago, my pharmacy switched me to a different generic of my pill, and I spent the month as a PMS-y emotional mess, but my libido ramped up, which made me think none of the versions of the minipill were agreeing with me as well as they used to.  Switched back to my old generic, still felt not so great, so I decided to change things.

I switched to Tri Sprintec (a combined pill) a week or so ago, and since then I've felt mostly the same.  I was on my period when I switched but 6 days after it ended, I'm still getting mild but constant cramps.  I plan to try this pill for a few months but it still seems strange.

Has anyone else suddenly started having side effects to a birth control you'd been on for an extended period of time?  I'm curious if all the symptoms are more likely related to my birth control, something awry with with my reproductive system, or just things changing as I get older.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments